# SDR CA130401024

- Difficulty date: March 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,900 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 126223
- Condition: Corroded
- Location: Elt
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DECK ELT TRANSMISSION LIGHT ILLUMINATED.  ELT TURNED ONFF AND DEFERRED. ELT CONNECTOR 2560-P1, PN 126-223 SOCKET A, FOUND CORRODED AND ALMOST BROKE IN HALF.
